Literaturdatenbank |
![]() |
![]() |
Harvey, M. B. (1992). The distribution of graptemys pseudogeographica on the upper sabine river. Texas Journal of Science, 44, 257–258.
Added by: Admin (23 Aug 2008 15:33:00 UTC) |
Resource type: Journal Article BibTeX citation key: Harvey1992 View all bibliographic details ![]() |
Categories: General Keywords: Emydidae, Graptemys, Graptemys geographica, Graptemys pseudogeographica, Habitat = habitat, Nordamerika = North America, Schildkröten = turtles + tortoises Creators: Harvey Collection: Texas Journal of Science |
Views: 1/616
Views index: 8% Popularity index: 2% |
Abstract |
Graptemys pseudogeographica
Added by: Admin |